How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saha Your Own Question
Dr .Saha
Dr .Saha, Doctor
Category: Mental Health
Satisfied Customers: 17799
Experience:  35 years experience as doctor
8227957
Type Your Mental Health Question Here...
Dr .Saha is online now
A new question is answered every 9 seconds

I am on seroquel 50mg for sleep for the past 4 months. How

This answer was rated:

I am on seroquel 50mg for sleep for the past 4 months. How do I draw down from these garbage medication. Can I stop the 50 mg tonight or do I have to do it gradually??? Please hepl me?
Hello,

Seroquel should be withdrawn gradually after consulting your doctor.

Sudden withdrwal may cause nausea, vomiting, insomnia, hallucination etc.

I hope this information will be helpful.

Please ask if you need any clarification.

Best wishes.
Dr .Saha and other Mental Health Specialists are ready to help you

Related Mental Health Questions